# SDR IPXA10562743

- Difficulty date: September 2, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Broken
- Location: Bs 760-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 MAIN CARGO DECK FLOORBOARD BS 720-820 LBL 45-65 FLOORBOARD IS BROKEN AT BS 760 TOP SIDE.  FABRICATED REPLACEMENT FLOORBOARD IAW EO BO. B757-5320-9692-G.
